# SDR AALA201508119001

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 48,183 hours, 17,505 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 2921310000
- Condition: Defective
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF, DURING TAKEOFF ROLL, MASTER WARNING WITH CONFIG PARK BRAKE ON, ON ECAM ANNUNCIATED AT TAKEOFF THRUST.  REJECTED TAKEOFF AT LESS THAN 40 KTS.  NR 2 BRAKE HOTTER THAN OTHERS, MAXED OUT AT 360 DEGREES.  IAW TSM 32-45-00-810-805-A COMPLETED THRU STEP 4 A 2 A.  REPLACED PARKING BRAKE CONTROL VLV 72GG IAW AMM 32-45-51 & PARKING BRAKE PRESS SWITCH 86GG.  A SATISFACTORY LEAK & OPERATIONAL CHECK WAS ACCOMPLISHED.  PLEASE SEE AALA201508109001 FOR PARKING BRAKE CONTROL VLV PART INFORMATION.
